Repositorio de producción científica de la Universidad de Sevilla

Non-autonomous dynamics of a semi-Kolmogorov population model with periodic forcing

 

Advanced Search
 
Opened Access Non-autonomous dynamics of a semi-Kolmogorov population model with periodic forcing
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Colucci, Renato
Han, Xiaoying
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-10
Published in: Nonlinear Analysis: Real World Applications, 31, 661-680.
Document type: Article
Abstract: In this paper we study a semi-Kolmogorov type of population model, arising from a predator-prey system with indirect effects. In particular we are interested in investigating the population dynamics when the indirect effects are time dependent and periodic. We first prove the existence of a global pullback attractor. We then estimate the fractal dimension of the attractor, which is done for a subclass by using Leonov’s theorem and constructing a proper Lyapunov function. To have more insights about the dynamical behavior of the system we also study the coexistence of the three species. Numerical examples are provided to illustrate all the theoretical results.
Cite: Caraballo Garrido, T., Colucci, R. y Han, X. (2016). Non-autonomous dynamics of a semi-Kolmogorov population model with periodic forcing. Nonlinear Analysis: Real World Applications, 31, 661-680.
Size: 1.588Mb
Format: PDF

URI: http://hdl.handle.net/11441/44883

DOI: 10.1016/j.nonrwa.2016.03.007

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)